Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 142, NWS Springfield, MO

April 22, 20084 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2008, 6:37 AM CDT for 4 counties in Missouri. It was in force for 53 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2008, 6:37 AM CDT (11:37 UTC)
Expired
Apr 22, 2008, 7:30 AM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Camden County, MO, Dallas County, MO, Laclede County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 90 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 7:08 AM CDTHAIL 0.25Buffalo, MO
Apr 22, 7:09 AM CDTHAIL 0.755 W Lebanon, MO
Apr 22, 7:13 AM CDTHAIL 0.886 Se Lebanon, MO
Apr 22, 7:15 AM CDTHAIL 0.88Lynchburg, MO50 MPH WINDS ALSO REPORTED
Apr 22, 7:25 AM CDTHAIL 0.88Fort Leonard Wood, MO
Apr 22, 7:28 AM CDTHAIL 1Fort Leonard Wood, MO
Apr 22, 7:29 AM CDTHAIL 0.753 Ese Waynesville, MO
Apr 22, 7:30 AM CDTHAIL 0.88Buffalo, MONICKEL SIZE HAIL
Apr 22, 7:35 AM CDTHAIL 0.5Buffalo, MO
Apr 22, 7:40 AM CDTHAIL 0.88Fort Leonard Wood, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 859 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
859 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1665 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 221137
SVRSGF
MOC029-059-105-169-221230-
/O.NEW.KSGF.SV.W.0142.080422T1137Z-080422T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 AM CDT TUE APR 22 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DALLAS COUNTY IN SOUTHWEST MISSOURI...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...

* UNTIL 730 AM CDT.

* AT 636 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTREAL TO
  BENNETT SPRINGS TO BUFFALO...MOVING SOUTHEAST AT 33 MPH. THESE
  STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LEBANON BY 655 AM CDT.
  RICHLAND BY 700 AM CDT.
  CONWAY BY 705 AM CDT.
  FORT LEONARD WOOD BY 725 AM CDT.

THE TOWNS OF WET GLAIZE...LONG LANE...CHARITY...STOUTLAND...
SLEEPER...PHILLIPSBURG...OZARK SPRINGS...TWIN BRIDGES...LAQUEY AND
MORGAN ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 110 AND 165.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3784 9203 3760 9217 3761 9225 3748 9226
      3749 9301 3762 9318 3769 9318 3782 9292
      3806 9264
TIME...MOT...LOC 1137Z 311DEG 29KT 3792 9262 3775 9282
          3764 9312

$$

DSA
3 follow-up statements
000 
WWUS53 KSGF 221151
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 AM CDT TUE APR 22 2008

MOC029-059-105-169-221230-
/O.CON.KSGF.SV.W.0142.000000T0000Z-080422T1230Z/
LACLEDE MO-DALLAS MO-PULASKI MO-CAMDEN MO-
651 AM CDT TUE APR 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR CENTRAL DALLAS...LACLEDE...PULASKI AND SOUTHEASTERN CAMDEN
COUNTIES...

AT 647 AM CDT...A SEVERE THUNDERSTORMS WAS REPORTED ALONG A LINE
EXTENDING FROM OZARK SPRINGS TO LEBANON TO CHARITY...MOVING SOUTHEAST
AT 33 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WAYNESVILLE...ST. ROBERT AND CONWAY BY 700 AM CDT.
  FORT LEONARD WOOD BY 715 AM CDT.

THE TOWNS OF DRY KNOB...TWIN BRIDGES...MORGAN...FALCON...COMPETITION
AND LYNCHBURG ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 110 AND 165.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3784 9203 3760 9217 3761 9225 3748 9226
      3749 9301 3762 9318 3769 9318 3782 9292
      3806 9264
TIME...MOT...LOC 1151Z 311DEG 29KT 3785 9228 3767 9257
          3754 9294

$$


DSA
000 
WWUS53 KSGF 221213
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 AM CDT TUE APR 22 2008

MOC029-059-105-169-221230-
/O.CON.KSGF.SV.W.0142.000000T0000Z-080422T1230Z/
LACLEDE MO-DALLAS MO-PULASKI MO-CAMDEN MO-
714 AM CDT TUE APR 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR CENTRAL DALLAS...LACLEDE...PULASKI AND SOUTHEASTERN CAMDEN
COUNTIES...

AT 711 AM CDT...A SEVERE THUNDERSTORMS WAS REPORTED ALONG A LINE
EXTENDING FROM DEVILS ELBOW TO FALCON TO MORGAN TO BUFFALO...MOVING
SOUTHEAST AT 33 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CONWAY BY 730 AM CDT.

THE TOWNS OF LYNCHBURG...COMPETITION AND CHARITY ARE IN THE PATH OF
THESE SEVERE THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN
MILE MARKERS 110 AND 165.

LAT...LON 3784 9203 3760 9217 3761 9225 3748 9226
      3749 9301 3762 9318 3769 9318 3782 9292
      3806 9264
TIME...MOT...LOC 1214Z 311DEG 29KT 3780 9207 3755 9239
          3752 9270 3763 9313

$$

DSA
000 
WWUS53 KSGF 221234
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 AM CDT TUE APR 22 2008

MOC029-059-105-169-221241-
/O.EXP.KSGF.SV.W.0142.000000T0000Z-080422T1230Z/
LACLEDE MO-DALLAS MO-PULASKI MO-CAMDEN MO-
731 AM CDT TUE APR 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DALLAS...LACLEDE...
PULASKI AND SOUTHEASTERN CAMDEN COUNTIES EXPIRES AT 730 AM CDT...

SEVERE THUNDERSTORM WARNINGS 143 AND 144 REPLACES THIS WARNING FOR 
PORTIONS OF THE WARNED AREA.

LAT...LON 3784 9203 3760 9217 3761 9225 3748 9226
      3749 9301 3762 9318 3769 9318 3782 9292
      3806 9264
TIME...MOT...LOC 1213Z 311DEG 29KT 3780 9208 3755 9240
          3753 9271 3764 9314

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:17 AM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, Apr 22, 2:17 AM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 AM CDT TUE APR 22 2008

.DISCUSSION...

A COUPLE OF STRONG TO SEVERE STORMS WERE POPPING OVER OUR KANSAS
AND EXTREME WESTERN MISSOURI COUNTIES EARLY THIS MORNING AS AN
UPPER LEVEL SHORTWAVE INTERACTED WITH A LOW LEVEL MOISTURE AXIS
ALONG THE KANSAS/MISSOURI BORDER. CAPPING INVERSION HAS SUPPRESSED
ACTIVITY TO THE SOUTH OF THE THIS AREA SO FAR.

THE LATEST SURFACE ANALYSIS SHOWS A FRONT EXTENDING FROM
NORTHWEST MISSOURI TO WEST CENTRAL OKLAHOMA...STILL FURTHER WEST
THAN ANTICIPATED BY EARLIER FORECAST. SO OVERALL SHORT TERM TREND
CONTINUES TO BE LAGGING ONSET OF PRECIP A LITTLE FROM WEST TO EAST
TODAY. ONCE THE FRONT MOVES INTO THE AREA BY LATE MORNING/EARLY
AFTERNOON...INCREASED COVERAGE OF STORMS IS EXPECTED. CONVECTIVE
INHIBITION ALSO DECREASED WITH CAPE VALUES INCREASING TO 1000-2000
J/KG...SO EXPECT SOME STORMS TO APPROACH SEVERE POTENTIAL.

STILL COULD SEE A BREAK IN PRECIP ON TUESDAY NIGHT AND WEDNESDAY
MOST AREAS AS A WEAK UPPER LEVEL RIDGE BUILDS INTO THE OZARKS AND
THE COLD FRONT CONTINUES TO WASH OUT NEAR THE ARKANSAS BORDER.

STORM CHANCES INCREASE WEDNESDAY NIGHT AND THURSDAY AS UPPER RIDGE
SHIFTS TO THE EAST AND UPPER TROUGH SHIFTS EASTWARD FROM THE
NORTHWEST PACIFIC COAST TOWARD THE NORTHERN ROCKIES. BOTH THE NAM
AND GFS SHOW A VIGOROUS SHORTWAVE APPROACHING THE AREA WEDNESDAY
NIGHT. MAIN REASON FOR NOW GOING COMPLETELY GUNG HO WITH POPS IS
LACK OF A FRONT OVER OUR AREA. AT THAT TIME THE MAIN SURFACE
TROUGH WILL BE DEEPENING OVER THE HIGH PLAINS. HOWEVER...DECENT
LOW LEVEL MOISTURE WILL BE IN PLACE SO WILL CONTINUE WITH MAINLY
40-50 PERCENT POPS.

WILL CONTINUE PRECIPITATION CHANCES THROUGH FRIDAY...WHEN THE
FRONT IS EXPECTED TO PUSH EASTWARD ACROSS THE FORECAST AREA.
THEREAFTER WILL CONTINUE WITH A DRY FORECAST.

LARGE DISCREPANCIES CONTINUE IN 500 MB HEIGHT FIELDS BETWEEN THE
ECMWF AND GFS FROM SUNDAY ON...WITH THE ECMWF SHOWING A LARGE
TROUGH OVER THE CENTRAL U.S. AND THE GFS PRODUCING A SHARPER
TROUGH OVER THE WESTERN U.S. AND A RIDGE OVER THE SOUTHEAST U.S.

TERRY

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...PRIMARY FORECAST CHALLENGE OVER THE TAF
PERIOD DEALS WITH THUNDERSTORM POTENTIAL ALONG A SLOW MOVING FRONT
CURRENTLY LOCATED OVER EASTERN KANSAS. AHEAD OF THE FRONT VFR
CONDITIONS WILL BE THE RULE...WITH MVFR CONDITIONS POSSIBLE WITHIN
ANY SHRA/TSRA ACTIVITY THAT IS BEGINNING TO DEVELOP ALONG THE
FRONT ACROSS EASTERN KANSAS. SHRA/TSRA WILL LIKELY CONTINUE TO DEVELOP
ALONG THE FRONT AS IT MOVES EAST INTO THE TAF SITES
OVERNIGHT...FIRST AT THE KJLN SITE OVER THE NEXT FEW HOURS THEN
INTO THE KSGF NEAR DAY BREAK. MVFR CONDITION WILL CONTINUE TO BE
POSSIBLE WITH ANY SHRA/TSRA THROUGH TUESDAY MORNING. THE COLD
FRONT SHOULD PASS THROUGH BOTH TERMINALS AROUND MIDDAY...WITH
IMPROVING CONDITIONS IN THE EARLY AFTERNOON.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 22, 5:08 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT TUE APR 22 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
508 AM CDT TUE APR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF
 QUARTERS... DAMAGING STRAIGHT LINE WINDS TO 60 MPH AND AND
 TORRENTIAL RAINFALL.

  AREAS AFFECTED AND TIMING:

 LOCATIONS ALONG AND NORTH OF A LINE FROM ROLLA TO JOPLIN THIS
 MORNING...AND ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST
 KANSAS THIS AFTERNOON INTO EARLY EVENING.

  DISCUSSION:

 SCATTERED STRONG TO SEVERE THUNDERSTORMS ALREADY IN PROGRESS THIS
 MORNING WILL CONTINUE TO SPREAD EASTWARD ACROSS WESTERN AND
 CENTRAL MISSOURI. THE MAIN THREAT WITH THESE STORMS WILL BE HAIL
 TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL.

 OTHER THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY ALONG AND
 AHEAD OF AN ADVANCING COLD FRONT. THESE STORMS WILL BE CAPABLE OF
 PRODUCING LARGE HAIL...STRONG STRAIGHT LINE WINDS AND HEAVY
 RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM LATE WEDNESDAY
 NIGHT THROUGH FRIDAY NIGHT. SOME OF THESE STORMS MAY ALSO BECOME
 STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ALONG AND NORTH OF
 INTERSTATE 44...AND OVER THE ENTIRE MISSOURI OZARKS AND EXTREME
 SOUTHEAST KANSAS THIS AFTERNOON INTO EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Special weather statement, Apr 22, 2:45 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 AM CDT TUE APR 22 2008

MOZ066-077-078-089-220815-
DADE MO-BARTON MO-CEDAR MO-VERNON MO-
245 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN BARTON...NORTHWESTERN
DADE...SOUTHEASTERN VERNON AND WESTERN CEDAR COUNTIES UNTIL 315 AM
CDT...

AT 243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF SHELDON...OR 6 MILES NORTH OF
LAMAR...MOVING EAST AT 33 MPH.

PEOPLE IN EASTERN BARTON...NORTHWESTERN DADE...SOUTHEASTERN VERNON
AND WESTERN CEDAR COUNTIES...INCLUDING THE CITY OF SHELDON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

WISE
Local storm report, Apr 22, 2:53 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     HAIL             6 N LAMAR               37.58N 94.28W
04/22/2008  E0.75 INCH       BARTON             MO   PUBLIC

&&

MTERRY
Special weather statement, Apr 22, 5:15 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 AM CDT TUE APR 22 2008

MOZ055>057-067>069-221115-
HICKORY MO-ST. CLAIR MO-CAMDEN MO-MILLER MO-BENTON MO-MORGAN MO-
515 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT FOR BENTON...CAMDEN...MILLER...MORGAN...
NORTHEASTERN ST. CLAIR AND NORTHERN HICKORY COUNTIES UNTIL 615 AM
CDT...

AT 513 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTH OF
OTTERVILLE TO 6 MILES EAST OF COLE CAMP TO 9 MILES SOUTHWEST OF
WARSAW...OR ALONG A LINE EXTENDING FROM 25 MILES NORTH OF TIPTON TO
15 MILES WEST OF VERSAILLES TO 9 MILES SOUTHWEST OF WARSAW...MOVING
EAST AT 35 MPH.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

PENNY SIZE HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

WISE
Local storm report, Apr 22, 5:49 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
549 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HAIL             COLE CAMP               38.46N 93.20W
04/22/2008  E0.75 INCH       BENTON             MO   CO-OP OBSERVER

&&

HATCH
Local storm report, Apr 22, 5:50 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HAIL             6 W EDWARDS             38.14N 93.28W
04/22/2008  E0.75 INCH       BENTON             MO   CO-OP OBSERVER

&&

HATCH
Local storm report, Apr 22, 6:07 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 AM CDT TUE APR 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0606 AM     HAIL             WHEATLAND               37.95N  93.40W
04/22/2008  E0.75 INCH       HICKORY            MO   LAW ENFORCEMENT

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 1:37 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon68 min
Apr 22, 2:49 AM CDTFlash Flood WarningSGFBarton4 hr
Apr 22, 2:55 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon37 min
Apr 22, 3:06 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade54 min
Apr 22, 4:26 AM CDTSevere Thunderstorm WarningSGFPolk40 min
Apr 22, 4:31 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair16 min
Apr 22, 5:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair54 min
Apr 22, 6:01 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk59 min
Apr 22, 6:29 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski42 min
Apr 22, 7:18 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk3 hr
Apr 22, 7:18 AM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright57 min
Apr 22, 7:23 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright67 min
Apr 22, 7:28 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas35 min
Apr 22, 7:48 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas57 min
Apr 22, 7:58 AM CDTFlash Flood WarningSGFTexas, Webster, Wright3 hr
Apr 22, 8:15 AM CDTSevere Thunderstorm WarningSGFTexas, Webster, Wright60 min
Apr 22, 8:47 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas49 min
Apr 22, 8:51 AM CDTAreal Flood AdvisorySGFChristian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more6 hr
Apr 22, 9:07 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald53 min
Apr 22, 9:52 AM CDTSevere Thunderstorm WarningSGFBarry38 min
Apr 22, 9:59 AM CDTSevere Thunderstorm WarningSGFChristian, Stone61 min
Apr 22, 10:22 AM CDTSevere Thunderstorm WarningSGFStone, Taney39 min
Apr 22, 10:52 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney53 min
Apr 22, 10:58 AM CDTAreal Flood AdvisorySGFChristian, Howell, Ozark, Stone, Taney3 hr
Apr 22, 3:24 PM CDTSevere Thunderstorm WarningSGFNewton51 min
Apr 22, 3:29 PM CDTSevere Thunderstorm WarningSGFBarry61 min
Apr 22, 3:42 PM CDTSevere Thunderstorm WarningSGFGreene53 min
Apr 22, 3:43 PM CDTSevere Thunderstorm WarningSGFLawrence47 min
Apr 22, 4:01 PM CDTSevere Thunderstorm WarningSGFChristian, Stone89 min
Apr 22, 4:12 PM CDTSevere Thunderstorm WarningSGFNewton18 min
Apr 22, 4:16 PM CDTTornado WarningSGFBarry52 min
Apr 22, 4:22 PM CDTSevere Thunderstorm WarningSGFLawrence53 min
Apr 22, 4:28 PM CDTSevere Thunderstorm WarningSGFBarry62 min
Apr 22, 4:35 PM CDTFlash Flood WarningSGFBarry6 hr
Apr 22, 4:57 PM CDTFlash Flood WarningSGFChristian, Greene, Stone6 hr
Apr 22, 5:18 PM CDTSevere Thunderstorm WarningSGFBarry26 min
Apr 22, 5:21 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence54 min
Apr 22, 5:31 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone63 min
Apr 22, 6:09 PM CDTSevere Thunderstorm WarningSGFGreene25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.